# SDR MASA200700414

- Difficulty date: July 12, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 24,769 hours, 18,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2765	PHX.  EMERGENCY PATH LIGHTING AT ROW 9 INOP.  OPS CHECKED NORMAL.
